Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "R.G. Barantsev"
Found 1 record(s)
1. Asymptotic Smoothing out of a Discontinuity in a Monatomic Gas
R.G. Barantsev
JETP, 1962, Vol. 15, No. 3, p. 615
PDF (407K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems